University Links: Home Page | Site Map
Covenant University Repository

Assessing the Flexibility of the Exponentiated Generalized Exponential Distribution

Oguntunde, P.E. and Adejumo, A. O. and Adepoju, K.A. (2016) Assessing the Flexibility of the Exponentiated Generalized Exponential Distribution. Assessing the Flexibility of the Exponentiated Generalized Exponential Distribution, 17 (1). pp. 49-57.

[img] PDF
Download (322Kb)

Abstract

A three parameter probability model which serves as a generalization of the Exponential distribution was studied. The new model is named Exponentiated Generalized Exponential (EGE) distribution. The shape of the model could be increasing, decreasing or unimodal (depending on the value of the parameters). Explicit expressions are provided for the moments and generating functions, reliability function and failure rate. The method of maximum likelihood estimation (MLE) was proposed for the estimation of the parameters. An application to two real data sets was provided in order to assess the flexibility of the proposed model over some models in the literature.

Item Type: Article
Uncontrolled Keywords: exponential distribution, exponentiated generalized exponential distribution, generalization, maximum likelihood estimation)
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 27 Jun 2017 15:50
Last Modified: 27 Jun 2017 15:50
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/8477

Actions (login required)

View Item View Item